# SDR 95ZZZX4032

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2883
- Make and model: Beech 200BEECH
- Aircraft serial: BB144
- Engine: Pwa PT6A41
- System (JASC): 7320 · Fuel Controlling System
- Part: Lever
- Part number: 311454801
- Condition: Jams
- Location: Fcu Actuator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT POWER LEVER WOULD INTERMITTENTLY STOP BEFORE FULL TRAVEL IN QUADRANT, LIMITING ENGINE SPEED TO APPROXIMATELY 80 PERCENT N1.  ENGINE WAS NEWLY OVERHAULED, AND FCU LEVER, PN 311458-01, WAS INSTALLED DURING C/W SB 3304.  FCU LEVER FOUND JAMMING ON PROPELLER REVERSE CONTROL FOLLOWING LEVER.  REINSTALLED ORIGINAL FCU LEVER, PN 3010454, NO FURTHER PROBLEMS NOTED.  THIS PROBLEM IS ADDRESSED BY SB 3310, WHICH INSTALLS LEVER, PN 3119355-01.
